MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO2; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Post Operative Wound Infection (2446)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.The patient experienced an infection and dehiscence at the chest pocket starting on (b)(6) 2026 and was hospitalized on (b)(6) 2026.Cultures showed proteus mirabilis, and the patient received iv antibiotics while hospitalized.In the opinion of the physician, based on the culture results, the infection was believed to be related to a urinary tract infection, and it was also noted the patient had been applying vitamin e ointment to their incision prior to hospitalization.The patient was discharged on (b)(6) 2026 with oral antibiotics prescribed through (b)(6) 2026.As of (b)(6) 2026, there was no further issue observed with an infection or dehiscence.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was, based on the culture results, believed to be related to a urinary tract infection, and it was also noted the patient had been applying vitamin e ointment to their incision prior to hospitalization.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.Bioburden, pyrogen, lal, and cleanroom cae testing results were below control limits for the quarter the ipg was manufactured.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key24941935
Report Number3007972010-2026-00044
Device Sequence Number17548878
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)270801
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexFemale
Patient Weight109 KG
Patient RaceBlack Or African American